Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 29, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Apr 29, 2009, 5:49 PM CDT for Briscoe County, Floyd County, Texas. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2009, 5:49 PM CDT (22:49 UTC)
- Expired
- Apr 29, 2009, 6:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Briscoe County, TX, Floyd County, TX
The radar
The Lubbock radar (KLBB), 83 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 6:01 PM CDT | HAIL 1 | South Plains, TX | |
| Apr 29, 6:13 PM CDT | TORNADO | 2 E Cedar Hill, TX | NEAR INTERSECTION OF TX 97 AND CR241. SEVERAL REPORTS OF 2 TORNADOES AT THE SAME TIME IN THE VICINITY BY SPOTTERS...CHASERS...ETC. |
| Apr 29, 6:18 PM CDT | TORNADO 0 | 3 E Cedar Hill, TX | SATELLITE TORNADO PHOTOGRAPHED BY STORM CHASERS. TIME AND LOCATION ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLUB 292249
TORLUB
TXC045-153-292315-
/O.NEW.KLUB.TO.W.0029.090429T2249Z-090429T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
549 PM CDT WED APR 29 2009
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
NORTHERN FLOYD COUNTY IN NORTHWEST TEXAS.
* UNTIL 615 PM CDT
* AT 547 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 9
MILES WEST OF SOUTH PLAINS...OR ABOUT 15 MILES EAST OF PLAINVIEW...
MOVING EAST AT 20 MPH. IN ADDITION TO A TORNADO...THIS STORM IS
CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO THE SIZE OF BASEBALLS.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEDAR HILL AND
SOUTH PLAINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO
SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT
PROVIDED THAT LOCATION IS NOT FLOODED. DO NOT ATTEMPT TO FIND SHELTER
UNDER BRIDGES OR OVERPASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3440 10117 3411 10105 3414 10152 3431 10155
3431 10147 3433 10147
TIME...MOT...LOC 2248Z 277DEG 19KT 3422 10145
$$2 follow-up statements
000 WWUS54 KLUB 292302 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 602 PM CDT WED APR 29 2009 TXC045-153-292315- /O.CON.KLUB.TO.W.0029.000000T0000Z-090429T2315Z/ BRISCOE TX-FLOYD TX- 602 PM CDT WED APR 29 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN FLOYD AND SOUTHERN BRISCOE COUNTIES... AT 600 PM CDT...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN SOUTH PLAINS. THIS STORM REMAINS CAPABLE OF PRODUCING A TORNADO AND DESTRUCTIVE BASEBALL SIZE HAIL. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR SOUTH PLAINS...OR ABOUT 15 MILES NORTH OF FLOYDADA... MOVING EAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEDAR HILL AND SOUTH PLAINS. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT PROVIDED THAT LOCATION IS NOT FLOODED. YOU SHOULD NOT SEEK SHELTER UNDER BRIDGES OR OVERPASSES AS THEY DO NOT PROVIDE ADEQUATE PROTECTION FROM TORNADIC WINDS AND FLYING DEBRIS. LAT...LON 3429 10147 3438 10116 3411 10105 3413 10141 TIME...MOT...LOC 2302Z 278DEG 20KT 3421 10134 $$
000 WWUS54 KLUB 292308 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 608 PM CDT WED APR 29 2009 TXC045-153-292315- /O.CON.KLUB.TO.W.0029.000000T0000Z-090429T2315Z/ BRISCOE TX-FLOYD TX- 608 PM CDT WED APR 29 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN FLOYD AND SOUTHERN BRISCOE COUNTIES... AT 604 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A BRIEF TORNADO 2 MILES SOUTH OF SOUTH PLAINS...MOVING EAST AT 25 MPH. THIS STORM REMAIN CAPABLE OF PRODUCING TORNADOES AND DESTRUCTIVE HAIL. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CEDAR HILL AND SOUTH PLAINS. MOTORISTS SHOULD LOOK FOR SHELTER IN A SUBSTANTIAL BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT PROVIDED THAT LOCATION IS NOT FLOODED. YOU SHOULD NOT SEEK SHELTER UNDER BRIDGES OR OVERPASSES AS THEY DO NOT PROVIDE ADEQUATE PROTECTION FROM TORNADIC WINDS AND FLYING DEBRIS. LAT...LON 3429 10147 3438 10116 3411 10105 3413 10141 TIME...MOT...LOC 2307Z 278DEG 20KT 3420 10131 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Apr 29, 2:26 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 29, 2:26 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 226 PM CDT WED APR 29 2009 .SHORT TERM... THE DRYLINE HAS BEGUN TO SLOWLY MIX EASTWARD THIS AFTERNOON SETTING UP A SURFACE CONVERGENCE ZONE ACROSS WESTERN AREAS AS SEEN IN THE WTM OBS. SURFACE DEW POINTS EAST OF THE DRYLINE CONTINUE TO HOLD IN THE MIDDLE 60S. WEAK UPPER LEVEL WINDS WILL HAMPER A QUICK MIX TO THE EAST. THIS DRYLINE MAY BECOME THE SOURCE OF INITIATION DURING THE LATER AFTERNOON HOURS AS WINDS CONTINUE TO VEER WEST OF THE DRYLINE. INCREASING SURFACE HEATING TODAY IN THE WAKE OF DISSIPATING LOW CLOUDS WILL CONTRIBUTE TO SURFACE BASED CAPES CLIMBING ABOVE 3000 J/KG SEEN IN RECENT RUC ANALYSIS. THIS WILL BE IN COMBINATION WITH A LITTLE OR ALMOST NON-EXISTENT CAP. DESPITE THE WEAKER WINDS ALOFT...BULK SHEAR VECTORS BETWEEN 40 AND 45 KNOTS WILL CONTRIBUTE TO MORE ORGANIZED CONVECTION ALONG THE DRYLINE. A WEAK UPPER LEVEL SPEED MAX COMING ACROSS THE PERMIAN BASIN PLACES MUCH OF THE SOUTH PLAINS IN THE LEFT EXIT REGION WHICH WILL AID IN STORM DEVELOPMENT LATER THIS AFTERNOON. ABOVE PARAMETERS WILL SUPPORT STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS. MODERATE HELICITY VALUES ALONG WITH LINGERING OUTFLOW BOUNDARIES ACROSS THE AREA WILL SUPPORT AN ISOLATED TORNADO THREAT. WITH THE MOISTURE HANGING AROUND THE AREA...LOW STRATUS IS EXPECTED TO DEVELOP AGAIN TONIGHT WITH ANOTHER MILD NIGHT. THE DRYLINE WILL MIX OFF THE CAPROCK TOMORROW AFTERNOON COMBINED WITH STRONG INSTABILITY. THIS COMBINED WITH WEAK UPPER LEVEL SUPPORT WILL STILL SUPPORT AN ISOLATED STORM THREAT IN THE AFOREMENTIONED AREA. && .LONG TERM... ZONAL FLOW ALOFT WILL CONTINUE THROUGH THE REST OF THE WEEK WITH LITTLE CHANCE OF STORMS UNTIL THE WEEKEND. A COLD FRONT IS STILL EXPECTED TO PASS THROUGH THE AREA ON FRIDAY...MOST LIKELY DURING THE AFTERNOON OR EVENING. FRIDAY WILL THEREFORE REMAIN WARM BEFORE THE PASSAGE OF THE COLD FRONT. MOIST ISENTROPIC UPGLIDE WILL TAKE SHAPE BEGINNING LATE FRIDAY NIGHT OR EARLY SATURDAY MORNING IN THE POST FRONTAL AIRMASS. THIS WILL LEAD TO LOW STRATUS ON SATURDAY AS WELL AS LIGHT PRECIPITATION. A SHORT WAVE MAY COME ACROSS THE AREA ON SATURDAY EVENING COMBINED WITH WEAK INSTABILITY COULD LEAD TO ELEVATED THUNDERSTORM CHANCES. OTHERWISE...MOSTLY SHOWERY ACTIVITY CAN BE EXPECTED WITH THE MOIST UPSLOPE FLOW. BEYOND THE WEEKEND...THE GFS IS NOW DEVELOPING A PROGRESSIVE TROUGH MOVING ACROSS THE AREA ON TUESDAY WHILE THE EUROPEAN MODEL SOLUTION HAS A DEEPER AND SLOWER MOVING TROUGH. CONTINUED TO SIDE WITH THE EUROPEAN SOLUTION GIVEN ITS RECENT CONSISTENCY IN CONSECUTIVE MODEL RUNS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 50 89 49 82 45 / 30 10 10 10 10 TULIA 58 89 51 79 47 / 40 10 10 10 20 PLAINVIEW 59 91 54 83 50 / 50 10 10 10 20 LEVELLAND 59 92 56 89 52 / 30 10 10 10 20 LUBBOCK 61 92 60 87 52 / 40 10 10 10 20 DENVER CITY 59 94 56 89 54 / 20 10 10 10 10 BROWNFIELD 62 93 58 89 54 / 30 10 10 10 20 CHILDRESS 62 89 63 83 52 / 30 20 10 10 20 SPUR 63 90 64 88 53 / 50 10 10 10 20 ASPERMONT 64 89 65 89 56 / 30 20 10 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 20/01
Hazardous weather outlook, Apr 29, 11:31 AM CDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1131 AM CDT WED APR 29 2009 TXZ021>044-301645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1131 AM CDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE OUTLOOK AREA. THE DRYLINE IS FORECAST TO PUSH EASTWARD INTO THE EXTREME WESTERN SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE BY LATE AFTERNOON. ADDITIONALLY...A DRYLINE BULGE MAY DEVELOP INTO THE SOUTHWEST SOUTH PLAINS WITH INCREASED CONVERGENCE ALONG AND TO THE NORTH OF IT. ISOLATED TO SCATTERED CONVECTION IS EXPECTED TO DEVELOP IN THE VICINITY OF THE DRYLINE BY MID TO LATE AFTERNOON. MODERATE TO STRONG INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR WILL SUPPORT THE DEVELOPMENT OF SUPERCELL STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN. ALSO...LOCALLY BACKED WINDS...EITHER ALONG AND TO THE NORTH OF THE DRYLINE BULGE...OR ALONG A RESIDUAL OUTFLOW BOUNDARY DRAPED FROM THE NORTHEAST SOUTH PLAINS INTO THE NORTHERN ROLLING PLAINS...MAY BRING THE THREAT FOR AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORM DEVELOPMENT ON THE DRYLINE THURSDAY AFTERNOON OVER THE FAR EASTERN ROLLING PLAINS...HOWEVER WEAKER WINDS ALOFT WILL LIMIT THE THREAT FOR SEVERE THUNDERSTORMS. BY LATER THIS WEEKEND INTO EARLY NEXT WEEK...AN UPPER LEVEL DISTURBANCE AND FRONTAL BOUNDARY MAY BRING THE RISK OF ADDITIONAL SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 29, 4:36 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
436 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 1 W CEE VEE 34.23N 100.46W
04/29/2009 E1.50 INCH COTTLE TX STORM CHASER
&&
EVENT NUMBER 00420
JURECKALocal storm report, Apr 29, 4:40 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
440 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 1 W CEE VEE 34.23N 100.46W
04/29/2009 E1.75 INCH COTTLE TX STORM CHASER
&&
CORRECTED EVENT
EVENT NUMBER 00420
JURECKALocal storm report, Apr 29, 5:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
522 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 8 S QUITAQUE 34.25N 101.06W
04/29/2009 E1.00 INCH FLOYD TX FIRE DEPT/RESCUE
&&
EVENT NUMBER 00421
JURECKALocal storm report, Apr 29, 5:36 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
536 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 5 S QUITAQUE 34.29N 101.06W
04/29/2009 E1.75 INCH FLOYD TX FIRE DEPT/RESCUE
&&
EVENT NUMBER 00422
JURECKALocal storm report, Apr 29, 5:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
541 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL BRICE 34.71N 100.89W
04/29/2009 E1.75 INCH HALL TX PUBLIC
&&
EVENT NUMBER 00423
JURECKALocal storm report, Apr 29, 5:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
544 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 12 N QUITAQUE 34.54N 101.06W
04/29/2009 E2.75 INCH BRISCOE TX LAW ENFORCEMENT
&&
EVENT NUMBER 00424
JURECKAThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:17 PM CDT | Severe Thunderstorm Warning | LUB | King | 28 min |
| Apr 28, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | King | 31 min |
| Apr 28, 10:00 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 45 min |
| Apr 28, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 45 min |
| Apr 28, 10:59 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 31 min |
| Apr 29, 1:41 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 49 min |
| Apr 29, 2:09 AM CDT | Severe Thunderstorm Warning | LUB | Castro, Lamb, Parmer | 36 min |
| Apr 29, 2:27 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb, Parmer | 18 min |
| Apr 29, 2:42 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 32 min |
| Apr 29, 1:05 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 55 min |
| Apr 29, 3:45 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 60 min |
| Apr 29, 3:57 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 63 min |
| Apr 29, 4:03 PM CDT | Tornado Warning | LUB | Hall | 27 min |
| Apr 29, 4:25 PM CDT | Tornado Warning | LUB | Hall | 50 min |
| Apr 29, 4:42 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 63 min |
| Apr 29, 4:45 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Swisher | 60 min |
| Apr 29, 4:54 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle | 33 min |
| Apr 29, 5:11 PM CDT | Tornado Warning | LUB | Childress, Hall | 34 min |
| Apr 29, 5:34 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 26 min |
| Apr 29, 5:39 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hale | 66 min |
| Apr 29, 5:45 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 60 min |
| Apr 29, 6:14 PM CDT | Tornado Warning | LUB | Floyd, Motley | 31 min |
| Apr 29, 6:28 PM CDT | Tornado Warning | LUB | Cottle, Motley | 47 min |
| Apr 29, 6:46 PM CDT | Tornado Warning | LUB | Floyd, Motley | 59 min |
| Apr 29, 6:56 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 34 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.